Control of Interconnected Jumping Systems: an H∞ Approach

Full text for this resource is not available from the Research Repository.

Mahmoud, Magdi S, Shi, Peng and Ismail, Abdulla (2004) Control of Interconnected Jumping Systems: an H∞ Approach. Asian Journal of Control, 6 (1). pp. 1-8. ISSN 1561-8625


This paper investigates, by using an H∞ approach, the problems of stochastic stability and control for a class of interconnected systems with Markovian jumping parameters. Both cases of finite- and infinite-horizon are studied. It is shown that the problems under consideration can be solved if a set of coupled differential or algebraic Riccati equations are solvable.

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.1111/j.1934-6093.2004.tb00179.x
Official URL
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Keywords ResPubID18897, H∞-control, interconnected systems, Markovian jump parameters, stochastic stability, stabilization
Citations in Scopus 9 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login